Fonction sommatoire de la fonction de Möbius, 3. Majorations asymptotiques effectives fortes
Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 2, pp. 407-433.

We prove the bounds M(x)0.002969x (logx) 1/2 , valid for x142194,M(x)0.6437752x logx which is the best x logx bound valid for all x>1(M(5)=2=0.6437752×5 log5), and other similar ones. At the end we explain how to find effective bounds M(x)>c k x(loglogx) 2k (logx) k for every k.

On établit les majorations M(x)0.002969x (logx) 1/2 , valable pour x142194,M(x)0.6437752x logx qui est la meilleure majoration possible en x logx valable pour tout x>1(M(5)=2=0.6437752×5 log5), et d’autres analogues. On montre enfin comment trouver des majorations effectives M(x)>c k x(loglogx) 2k (logx) k pour tout k.

@article{JTNB_1995__7_2_407_0,
     author = {M. El Marraki},
     title = {Fonction sommatoire de la fonction de {M\"obius,} 3. {Majorations} asymptotiques effectives fortes},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {407--433},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {2},
     year = {1995},
     doi = {10.5802/jtnb.149},
     zbl = {0869.11075},
     mrnumber = {1378588},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.149/}
}
TY  - JOUR
TI  - Fonction sommatoire de la fonction de Möbius, 3. Majorations asymptotiques effectives fortes
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1995
DA  - 1995///
SP  - 407
EP  - 433
VL  - 7
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.149/
UR  - https://zbmath.org/?q=an%3A0869.11075
UR  - https://www.ams.org/mathscinet-getitem?mr=1378588
UR  - https://doi.org/10.5802/jtnb.149
DO  - 10.5802/jtnb.149
LA  - fr
ID  - JTNB_1995__7_2_407_0
ER  - 
%0 Journal Article
%T Fonction sommatoire de la fonction de Möbius, 3. Majorations asymptotiques effectives fortes
%J Journal de Théorie des Nombres de Bordeaux
%D 1995
%P 407-433
%V 7
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.149
%R 10.5802/jtnb.149
%G fr
%F JTNB_1995__7_2_407_0
M. El Marraki. Fonction sommatoire de la fonction de Möbius, 3. Majorations asymptotiques effectives fortes. Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 2, pp. 407-433. doi : 10.5802/jtnb.149. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.149/

[1] H. Cohen, F. Dress et M. El Marraki, Explicit estimates for summatory functions linked to the Môbius J.L-Function ( soumis à Maths of computation).

[2] F. Dress et M. El Marraki, Fonction sommatoire de la fonction de Möbius 2. Majorations asymptotiques élémentaires, Experimental Mathematics, 2 (1993), n° 2, p. 99-112. | MR | Zbl

[3] M. El Marraki, Majorations effectives de la fonction sommatoire de la fonction de Möbius, Thèse Univ. Bordeaux (1991).

[4] A.F. Möbius, Uber eine besondere Art von Untersuchrung des Reihen, J. reine Angew. Math. 9 (1832), p. 105-123. | Zbl

[5] L. Schoenfeld, An improved. estimate for the summatory function of the Möbius function, Acta Arithmetica 15 (1960), p. 221-233. | MR | Zbl

[6] L. Schoenfeld, Sharper bounds for the Chebyshev functions θ(x) and Ψ(x). II mathematics of computation, volume 30, number 134 april (1976), p. 337-360. | Zbl

Cited by Sources: